# SDR RRXA000490

- Difficulty date: December 3, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3755843501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LOWER CARGO DOOR JAMB FITTING CRACKED AT STA 1220 BETWEEN LONGERONS 34 RIGHT TO 35 RIGHT.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 53-2-0 SHEET 2 FIGURE 17 & 18.
